MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5532-G-413
Medical Device Problem Codes Mechanical Problem (1384); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 06/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that the patient's left knee was revised due to rom issues (knee was too tight).A 4x13 ps insert was revised to a 4x11 ps insert.Rep confirmed that no further information will be released by the hospital or surgeon.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding range of motion (rom) involving a triathlon insert was reported.The event was not confirmed.Method & results: -product evaluation and results: visual inspection: the insert exhibits noticeable wear characterized by surface discoloration presenting a yellow tint likely due to absorption of synovial fluid.The articulating surface shows signs of abrasion and mild pitting.Materials analysis: the yellow discoloration observed on the tibial insert is consistent with the absorption of synovial fluid by the device.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the product history records indicate devices were manufactured and accepted into final stock with no reported relevant discrepancies.-complaint history review: could not be performed as lot code information was unknown.Conclusion: it was reported that revision surgery took place due to rom whereby a 4x13 ps insert was revised to a 4x11 ps insert.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key22370307
Report Number0002249697-2025-00651
Device Sequence Number4388846
Product Code MBH
UDI-Device Identifier07613327050721
UDI-Public07613327050721
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue Number5532-G-413
Device Lot NumberP821T8
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale
Patient Weight76 KG